# SDR MASA200500283

- Difficulty date: April 5, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 22,178 hours, 19,207 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPTAIN REJECTED TAKEOFF DUE TO CONFIG SPOILER MESSAGE AND RETURNED TO GATE.  MX PERFORMED HIGH ENERGY STOP/REJECTED TAKEOFF INSP.  NO DEFECTS NOTED.  CREW AND MX PERFORMED HIGH SPEED TAXI OF A/C. NO DEFECTS NOTED.
